# SDR A6WA200560020

- Difficulty date: December 3, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- Engine: Lyc ALF502R5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 6303125
- Condition: Leaking
- Location: Nr 4 Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ZONE HI TEMP CAPTAIN ILLUMINATED ENROUTE IN ICING CONDITIONS.  REPLACED SEALS AT NR 4 PYLON LEADING EDGE AND LEAK CHECKED WING ANTI-ICE.  OPS CHECKED GOOD.  (K)
